Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Riemann hypothesis for Hilbert spaces of entire functions


Author: Louis de Branges
Journal: Bull. Amer. Math. Soc. 15 (1986), 1-17
MSC (1985): Primary 11M26, 47A40
DOI: https://doi.org/10.1090/S0273-0979-1986-15429-7
MathSciNet review: 838785
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. de Branges, Espaces Hilbertiens de Fonctions Entières, Masson, Paris, 1972.
  • 2. L. de Branges, Modular spaces of entire functions, J. Math. Anal. Appl. 44 (1973), 192-205. MR 477727
  • 3. L. de Branges, Coefficients of modular forms, J. Math. Anal. Appl. 45 (1974), 300-323. MR 472700
  • 4. L. Ehrenpreis and F. J. Mautner, Some properties of the Fourier-transform on semisimple Lie Groups. III, Trans. Amer. Math. Soc. 90 (1959), 431-484. MR 102755
  • 5. L. D. Faddeev and B. S. Pavlov, Scattering theory and automorphic functions, Boundary Value Problems of Mathematical Physics and Related Questions in the Theory of Functions, 6, Zap. Naučn. Sem. Leningrad. Otdel. Mat. Inst. Steklov (LOMI) 27 (1972), 161-193. (Russian) Mathematical Reviews 47 # 9315. MR 320781
  • 6. I. M. Gelfand, Automorphic functions and the theory of representations, Proc. Internat. Congress of Mathematicians, Stockholm 1962, pp. 74-85. MR 175997
  • 7. P. D. Lax and R. S. Phillips, Scattering theory and automorphic functions, Princeton Univ. Press, Princeton, 1976. MR 562288

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 11M26, 47A40

Retrieve articles in all journals with MSC (1985): 11M26, 47A40


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15429-7

American Mathematical Society